# SDR UALA2010070602375

- Difficulty date: July 2, 2010
- Submitted: July 6, 2010
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Aircraft time: 44,118 hours, 5,261 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WALL EEL INOP DOOR 5R AREA GALLEY RT CROSS AISLE.  SPLICED IN NEW FEMALE POWER FEEDER CORD, AFT GALLEY, ALL CABIN EEL LIGHTS, OPS CHECK GOOD.
